Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 13, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Apr 24, 2025, 10:10 PM CDT for Garza County, Kent County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2025, 10:10 PM CDT (03:10 UTC)
- Expired
- Apr 24, 2025, 10:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Garza County, TX, Kent County, TX
The radar
The Lubbock radar (KLBB), 79 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 3:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2403 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.2
The text
As transmitted.
867
WFUS54 KLUB 250310
TORLUB
TXC169-263-250345-
/O.NEW.KLUB.TO.W.0013.250425T0310Z-250425T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
1010 PM CDT Thu Apr 24 2025
The National Weather Service in Lubbock Texas has issued a
* Tornado Warning for...
Northwestern Kent County in northwestern Texas...
Northeastern Garza County in northwestern Texas...
* Until 1045 PM CDT.
* At 1009 PM CDT, a severe thunderstorm capable of producing a
tornado was located 9 miles south of Kalgary, or 13 miles south of
White River Lake, moving southeast at 5 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Kent and northeastern Garza Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
In addition to large hail, significant amounts of smaller hail are
likely. Accumulating hail can cause slick and hazardous driving
conditions, and can damage crops, trees, and vehicles.
&&
LAT...LON 3327 10119 3337 10112 3335 10092 3314 10106
TIME...MOT...LOC 0309Z 304DEG 6KT 3328 10110
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
SINCAVAGE4 follow-up statements
930
WWUS54 KLUB 250320
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1020 PM CDT Thu Apr 24 2025
TXC169-263-250345-
/O.CON.KLUB.TO.W.0013.000000T0000Z-250425T0345Z/
Kent TX-Garza TX-
1020 PM CDT Thu Apr 24 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHWESTERN KENT AND NORTHEASTERN GARZA COUNTIES...
At 1019 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Kalgary, or 14 miles south of White
River Lake, moving southeast at 5 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Kent and northeastern Garza Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
In addition to large hail, significant amounts of smaller hail are
likely. Accumulating hail can cause slick and hazardous driving
conditions, and can damage crops, trees, and vehicles.
&&
LAT...LON 3329 10117 3337 10112 3335 10092 3314 10106
TIME...MOT...LOC 0319Z 304DEG 6KT 3327 10108
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
SINCAVAGE885
WWUS54 KLUB 250327
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1027 PM CDT Thu Apr 24 2025
TXC169-263-250345-
/O.CON.KLUB.TO.W.0013.000000T0000Z-250425T0345Z/
Kent TX-Garza TX-
1027 PM CDT Thu Apr 24 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHWESTERN KENT AND NORTHEASTERN GARZA COUNTIES...
At 1027 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southeast of Kalgary, or 14 miles south of White
River Lake, moving southeast at 10 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Kent and northeastern Garza Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3328 10116 3337 10110 3335 10092 3314 10106
TIME...MOT...LOC 0327Z 293DEG 7KT 3327 10106
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
SINCAVAGE944
WWUS54 KLUB 250334
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1034 PM CDT Thu Apr 24 2025
TXC169-263-250345-
/O.CON.KLUB.TO.W.0013.000000T0000Z-250425T0345Z/
Kent TX-Garza TX-
1034 PM CDT Thu Apr 24 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHWESTERN KENT AND NORTHEASTERN GARZA COUNTIES...
At 1034 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southeast of Kalgary, or 14 miles south of White
River Lake, moving east at 5 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Kent and northeastern Garza Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3337 10110 3335 10092 3322 10100 3329 10111
3329 10112
TIME...MOT...LOC 0334Z 269DEG 6KT 3328 10103
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
SINCAVAGE442
WWUS54 KLUB 250338
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1038 PM CDT Thu Apr 24 2025
TXC169-263-250348-
/O.EXP.KLUB.TO.W.0013.000000T0000Z-250425T0345Z/
Kent TX-Garza TX-
1038 PM CDT Thu Apr 24 2025
...THE TORNADO WARNING FOR NORTHWESTERN KENT AND NORTHEASTERN GARZA
COUNTIES WILL EXPIRE AT 1045 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Tornado Watch remains in effect until 1100 PM CDT for northwestern
Texas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lubbock Texas.
&&
LAT...LON 3337 10110 3335 10092 3322 10100 3329 10111
3329 10112
TIME...MOT...LOC 0338Z 304DEG 6KT 3328 10103
$$
SINCAVAGEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Apr 24, 6:11 PM CDT, 3 hours 59 minutes earlier. Its key messages:
- Scattered severe thunderstorms are expected across much of the forecast area with large hail, strong wind gusts, and a tornado possible.
- Friday night and Saturday morning hold potential for heavy rain and some flooding.
- Daily chances for storms, some severe, continue through Wednesday.
Area forecast discussion, Apr 24, 6:11 PM CDT, 3 hours 59 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 611 PM CDT Thu Apr 24 2025 ...New AVIATION... .KEY MESSAGES... - Scattered severe thunderstorms are expected across much of the forecast area with large hail, strong wind gusts, and a tornado possible. - Friday night and Saturday morning hold potential for heavy rain and some flooding. - Daily chances for storms, some severe, continue through Wednesday. && .SHORT TERM... (This evening through Friday) Issued at 217 PM CDT Thu Apr 24 2025 Threat of severe weather later this afternoon and evening is still on par. Current satellite imagery shows an outflow boundary moving southward through the far southern Texas Panhandle with CU developing along and behind the boundary. Could see some thunderstorm development with this boundary as it continues south and intercepts the dryline. Upper level flow will be from the west the rest of today through tomorrow afternoon as a ridge builds overhead due to a trough pushing over the western CONUS. Surface southerly flow will keep dewpoints in the 50s to 60s for most of the region allowing the dryline to set up over western South Plains. Low level convergence ahead of the dryline should aid in thunderstorm initiation over the South Plains later this afternoon. Current satellite imagery shows some small CU beginning to develop over portions of the South Plains along the dryline. Any thunderstorms that develop are expected to expand as they move eastward through the evening. Model soundings indicate CAPE values of 2500-3000 J/kg across most of the region through the evening therefore, expect scattered severe thunderstorms. Very large hail up to softball size and strong wind gusts up to 70 mph are expected with any severe thunderstorms that develop. A tornado or two are also possible, especially near the outflow boundary. Could see some heavy rainfall and areas of flooding with PWAT values up to 1.25". Thunderstorm chances will move out of the east overnight as the upper ridging builds overhead and will suppress precipitation through the afternoon. Low stratus will fill in over most of the region early tomorrow morning. Patchy fog is also possible for areas on the Caprock. The low clouds and fog are expected to clear out late in the morning. A front will push into the region tomorrow late afternoon through early evening and stall over northern portions of the region. Storm chances return later tomorrow afternoon following the front. Severe thunderstorm thunderstorms are expected tomorrow as soundings show CAPE values over 3000 J/kg. && .LONG TERM... (Friday night through next Wednesday) Issued at 217 PM CDT Thu Apr 24 2025 Rare for our office, we're genuinely struggling to find a break in rain chances through the middle of next week. This is thanks to unsettled SW flow parked atop a plume of gulf moisture residing over much of W TX. Add to this a pair of cold fronts (one arriving Friday and lingering into Saturday with another expected Tuesday), a persistent dryline and we'll have sufficient low-level forcing available. Capping concerns are moot until Sunday at which point stronger SW flow ahead of an upper low lifting across the Central Rockies will deliver a warmer EML which may serve to keep any dryline convection more isolated. A trailing upper impulse over the Desert Southwest by Tuesday looks to erode this capping while the second cold front around this time aids in broader PoPs that continue through Wednesday as the trough ejects over W TX. Few changes to NBM were needed for Sun-Wed. The big story in the extended is the threat for heavy rain and flooding beginning Friday night and continuing through Saturday morning as we expect a cold front to stall or move very slowly south over the CWA while intercepting a rich plume of PWATs pushing 1.6", or nearly 300 percent of normal which alone raises eyebrows. Add to this a nocturnal LLJ from the S-SE feeding rich moisture orthogonally to the W-E front and the stage appears primed for training convection with heavy rain and flooding at times. Where this band of heaviest rain (potentially up to several inches) sets up will hinge on the strength and location of convective outflows, so opted to keep heavy rain mention very broad in scope until Saturday afternoon at which time the LLJ component subsides which should spur a downturn in PoPs. The remnant front is still progged to retreat north and out of our area as a warm front by the evening, so only low PoPs appear warranted overnight in its wake. && .AVIATION... (00Z TAFS) Issued at 605 PM CDT Thu Apr 24 2025 TSRA will continue to be possible at all terminals through the evening. VCTS is currently observed at PVW and LBB with this activity being generally east of the terminals and will be well east of the terminals after 03Z. CDS should be clear of TSRA by 05Z. The next forecast uncertainty will be with low CIGs during the overnight hours through late morning. There are some indications that IFR CIGs could affect the terminals, but uncertainty is too low to put in the TAFs at this time. && .LUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...10 LONG TERM....93 AVIATION...51
Hazardous weather outlook, Apr 24, 8:57 PM CDT, 1 hour 13 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 857 PM CDT Thu Apr 24 2025 TXZ021>044-260200- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 857 PM CDT Thu Apr 24 2025 This Hazardous Weather Outlook is for the South Plains, Rolling Plains, and the far Southern Texas Panhandle. .DAY ONE...Tonight. A Tornado Watch is in effect through 11 PM this evening for the Rolling Plains, the far southeastern Texas Panhandle, and the eastern South Plains. Scattered thunderstorms will develop across the region this afternoon. These storms will then expand in coverage as they move to the east through the evening hours. Some severe storms are likely and will be capable of producing large hail up to softball size and damaging wind gusts up to 70 mph. Additionally, a few tornadoes are possible along with flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Daily chances for thunderstorms, including severe weather, will continue each afternoon from Friday through Wednesday. Heavy rain and flooding are possible Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Apr 24, 7:31 PM CDT, 2 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
731 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM Hail 10 ESE South Plains 34.15N 101.15W
04/24/2025 M4.50 Inch Floyd TX Public
Via X ...tape measured.
&&
JWJLocal storm report, Apr 24, 7:40 PM CDT, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
740 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM Tornado 10 S Ralls 33.53N 101.38W
04/24/2025 Crosby TX Law Enforcement
Short lived tornado. Crosby SO.
&&Local storm report, Apr 24, 8:06 PM CDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
806 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM Tornado 4 W Roaring Springs 33.90N 100.93W
04/24/2025 Motley TX Law Enforcement
Brief tornado observed.
0744 PM Flood 1 NE Crosbyton 33.66N 101.23W
04/24/2025 Crosby TX Public
Report from mPING: River/Creek overflowing;
Cropland/Yard/Basement Flooding.
&&Local storm report, Apr 24, 8:24 PM CDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
824 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM Tornado 10 W White River Lake 33.47N 101.27W
04/24/2025 Crosby TX Storm Chaser
Potentially as wide as 1/4 mile at greatest
intensity.
&&
JWJLocal storm report, Apr 24, 8:41 PM CDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
841 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM Hail 8 S Ralls 33.56N 101.38W
04/24/2025 M2.50 Inch Crosby TX Public
Multiple reports.
&&
JWJLocal storm report, Apr 24, 8:53 PM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
853 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Tornado 11 SSW White River Lake 33.33N 101.14W
04/24/2025 Garza TX Public
Brief touchdown occurred.
&&
JWJThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 59 min |
| Apr 24, 7:11 PM CDT | Tornado Warning | LUB | Floyd, Motley | 34 min |
| Apr 24, 7:41 PM CDT | Tornado Warning | LUB | Floyd, Motley | 34 min |
| Apr 24, 7:41 PM CDT | Tornado Warning | LUB | Crosby | 34 min |
| Apr 24, 7:58 PM CDT | Flash Flood Warning | LUB | Crosby | 3 hr |
| Apr 24, 8:00 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 39 min |
| Apr 24, 8:07 PM CDT | Tornado Warning | LUB | Crosby, Garza | 38 min |
| Apr 24, 8:13 PM CDT | Tornado Warning | LUB | Dickens, Motley | 47 min |
| Apr 24, 8:22 PM CDT | Areal Flood Advisory | LUB | Motley | 32 min |
| Apr 24, 8:40 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 65 min |
| Apr 24, 8:51 PM CDT | Tornado Warning | LUB | Crosby, Garza, Kent | 24 min |
| Apr 24, 8:54 PM CDT | Flash Flood Warning | LUB | Motley | 2 hr |
| Apr 24, 8:58 PM CDT | Tornado Warning | LUB | Dickens, Motley | 23 min |
| Apr 24, 9:06 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 37 min |
| Apr 24, 9:10 PM CDT | Tornado Warning | LUB | Garza, Kent | 35 min |
| Apr 24, 9:27 PM CDT | Flash Flood Warning | LUB | Garza, Kent | 3 hr |
| Apr 24, 9:40 PM CDT | Tornado Warning | LUB | Crosby, Dickens, Garza, Kent | 35 min |
| Apr 25, 12:50 PM CDT | Flood Watch | LUB | Briscoe, Castro, Childress, Cottle, Crosby, Dickens and 14 more | 27 hr |
| Apr 25, 2:24 PM CDT | Severe Thunderstorm Warning | LUB | Bailey | 66 min |
| Apr 25, 3:21 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 54 min |
| Apr 25, 3:58 PM CDT | Tornado Warning | LUB | Bailey, Hockley, Lamb | 32 min |
| Apr 25, 4:13 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 47 min |
| Apr 25, 4:30 PM CDT | Tornado Warning | LUB | Bailey, Lamb | 30 min |
| Apr 25, 4:37 PM CDT | Areal Flood Advisory | LUB | Lamb | 40 min |
| Apr 25, 4:58 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb | 62 min |
| Apr 25, 5:03 PM CDT | Flash Flood Warning | LUB | Lamb | 2 hr |
| Apr 25, 5:04 PM CDT | Tornado Warning | LUB | Hockley, Lamb | 26 min |
| Apr 25, 5:30 PM CDT | Tornado Warning | LUB | Hockley, Lamb | 30 min |
| Apr 25, 5:54 PM CDT | Areal Flood Advisory | LUB | Hockley, Lubbock | 65 min |
| Apr 25, 6:00 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb, Lubbock | 60 min |
| Apr 25, 6:44 PM CDT | Flash Flood Warning | LUB | Hockley | 2 hr |
| Apr 25, 6:58 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 62 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.